# SDR AALA202512191465

- Difficulty date: December 18, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N358PW
- Make and model: Boeing 737823
- Aircraft serial: 33349
- Aircraft time: 23,162 hours, 10,230 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT MODULE ON THE SIDE OF SEAT 27C HAS FALLEN OFF.  REPLACED FLOOR PROXIMITY LIGHT AT ROW 27. PER AMM 33-51-11. OPERATIONAL CHECK GOOD.
